# SDR AALA201906219009

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 55,592 hours, 32,421 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN ODOR,  OIL ODOR AFTER APU COMPARTMENT OIL SPILL. MAINTENANCE FOUND APU GENERATOR INOPERATIVE.  ACCOMPLISHED JOBCARD 26L00021004, DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM. MAINTENANCE ALSO REPLACED APU GENERATOR IAW AMM 24-23-51-0401 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
